# SDR QXEA9801071

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - AISLE EVACUATION LIGHT AT 4B OUT.  MAINTENANCE REPAIRED A BROKEN WIRE, RESECURED BUNDLE, AND OPERATIONALLY TESTED, TESTS NORMAL.
